Your question was: Does your body dry out and get itchy from Murad Acne Complex?.
Good luck! I'm in the middle of my IB. Not fun but I'm hopeful! My Derm started me at 60mg and from all my reading it sounds like she started me high. Oh well! Yes, your body dries out and gets itchy. My scalp has been the worst part though. It's super itchy. Lips get chapped.
Also taking Flaxseed oil, vitamin D and magnesium. If you take anything though I would do Biotin and Flaxseed no matter what. I haven't noticed the shower issue yet but that could be because I'm not horribly dry....yet Some people get red. I did my first few days but it has nothing to do with flushing. It just freaks your skin out a little!Worst part for me has been the IB and exhaustion.
And chapped lips! I hate it. BUT I will say that the parts of me skin that are actually clear, are REALLY clear and I'm believing and hopeful that at the end of this time my entire face will look like that!Again, good luck with yours..
1) does your body dry out and get itchy while on Murad Acne Complex???The first two weeks were pretty bad for my face, especially around my mouth. Right now my face isn't dry. I'm only 21 days in though.2) what should I use to wash my face and my body??I use Cetaphil for my face, and plain dove for the rest of me. 3) does taking shorter and cooler showers help ease the side effects a lil bit??Yes, hot long showers will dry your skin out even more.4) are there any good supplements to take while on the drug???Right now I am only taking fish oil to try and help my joint pain.5) does Murad Acne Complex cause facial flushin? I already get really flushed when doing activities so I dont think I can really be anymore flushed than I get know lol I get cherry red it's pretty crazy. I haven't had this happen yet, but yes it can happen.6) What is the worst part about being on the drug??For me it was my whole body drying out and being dehydrated. I am drinking at least two gallons of water a day if not more, and some days that is still not enough. I'm over having to apply chap stick 24/7, and having to pee every 15 min...lol.....
1) does your body dry out and get itchy while on Murad Acne Complex???Yes somewhat... I also started out on 20 mg and I think it's a really good dosage to start on because it lessons your reaction to the dryness and itchyness. 2) what should I use to wash my face and my body??uhm, I wash my face with dans cleanser, because it's really gentle and I think it's awesome, and I moisturize with jojoba and cetaphil.3) does taking shorter and cooler showers help ease the side effects a lil bit?i dont know. 4) are there any good supplements to take while on the drug???I have found that fish oil and zinc really help out my skin... the fish oil really helps with the redness and coloring, and the zinc helps with red marks and scars. 5) does Murad Acne Complex cause facial flushin? I already get really flushed when doing activities so I dont think I can really be anymore flushed than I get know lol I get cherry red it's pretty crazy.
Most people would say the IB but for me it's the fatigue because I'm a mixed martial artist and hate not being 100%..